MAUDE Adverse Event Report: HOLOGIC, INC ATEC 0912-20; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC 0912-20; INSTRUMENT, BIOPSY
Model Number ATEC 0912-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted: investigation methods and findings: visual and functional analysis/testing according to atec disposable device post market instructions, could not be conducted for the described event due to the device was not available for return.Cause/root cause: root cause analysis did not identify a definitive root cause.The device was not returned for this complaint and there was limited patient-related information provided for this event.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Complaint confirmed: no device history record (dhr) review: the dhr review was conducted for atec disposable finish good lot and no non-conformances or deviations related to the finished good lot were found.
 
Event or Problem Description
It was reported that during an atec breast biopsy procedure on (b)(6), 2025, "a very small, foreign object" was found inside the atec needle basket.It is further reported that the materiel "becomes trapped in the tissue sample." it is reported that the procedure was completed successfully and no patient harm was reported.

Brand Name
ATEC 0912-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24736873
Report Number1222780-2026-00143
Device Sequence Number9242141
Product Code KNW
UDI-Device Identifier15420045504868
UDI-Public(01)15420045504868(17)260717(10)E24G17RC
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberATEC 0912-20
Device Catalogue NumberATEC 0912-20
Device Lot NumberE24G17RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown